# SDR ZW0A0302102

- Difficulty date: February 12, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 16,563 hours, 8,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Lt & Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 20 THE LEFT AND RIGHT OVERWING EXIT SIGNS WERE INOPERATIVE, AND SEVERAL EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK, PN 408822-101, FOR THE EXIT SIGNS, AND RESEATED LAMPS IN SOCKET FOR THE EGRESS LIGHTS.  CHECK-C7-26-02 STL.
